Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Zotov Andrei Vladimirovich
(full list of publications)
| by years | scientific publications | by types |



   2017
1. A. Zabrodin, A. Zotov, “KZ-Calogero correspondence revisited”, J. Phys. A, 50 (2017), 205202 , 12 pp., arXiv: 1701.06074  mathnet  crossref  isi (cited: 1)  scopus (cited: 1)
2. A. V. Zabrodin, A. V. Zotov, A. N. Liashyk, D. S. Rudneva, “Asymmetric six-vertex model and the classical Ruijsenaars–Schneider system of particles”, Theoret. and Math. Phys., 192:2 (2017), 1141–1153 , arXiv: 1611.02497  mathnet  crossref  crossref  isi  elib  scopus
3. A. Zabrodin, A. Zotov, “QKZ–Ruijsenaars correspondence revisited”, Nuclear Phys. B, 922 (2017), 113–125 , arXiv: 1704.04527  mathnet  crossref  isi
4. S. Kharchev, A. Levin, M. Olshanetsky, A. Zotov, “Calogero–Sutherland system with two types interacting spins”, Pisma v ZhETF, 106:3 (2017), 173–174 , arXiv: 1706.08793  mathnet  crossref  elib  scopus
5. A. Zotov, “Relativistic elliptic matrix tops and finite Fourier transformations”, Modern Physics Letters A, 32:32 (2017), 1750169 , 22 pp., arXiv: 1706.05601  crossref  scopus

   2016
6. A. Levin, M. Olshanetsky, A. Zotov, “Yang–Baxter equations with two Planck constants”, J. Phys. A, 49:1 (2016), 14003 , 19 pp., Exactly Solved Models and Beyond: a special issue in honour of R. J. Baxter's 75th birthday, arXiv: 1507.02617  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 4)  scopus (cited: 4)
7. M. Beketov, A. Liashyk, A. Zabrodin, A. Zotov, “Trigonometric version of quantum–classical duality in integrable systems”, Nuclear Phys. B, 903 (2016), 150–163 , arXiv: 1510.07509  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib  scopus (cited: 4)
8. Ivan Sechin, Andrei Zotov, “Associative Yang-Baxter equation for quantum (semi-)dynamical R-matrices”, J. Math. Phys., 57:5 (2016), 53505 , 14 pp., arXiv: 1511.08761  mathnet  crossref  mathscinet  isi (cited: 1)  elib  scopus
9. A. M. Levin, M. A. Olshanetsky, A. V. Zotov, “Geometry of Higgs bundles over elliptic curves related to automorphisms of simple Lie algebras, Calogero–Moser systems, and KZB equations”, Theoret. and Math. Phys., 188:2 (2016), 1121–1154 , arXiv: 1507.04265  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
10. Andrey Levin, Mikhail Olshanetsky, Andrei Zotov, “Noncommutative extensions of elliptic integrable Euler–Arnold tops and Painlevé VI equation”, J. Phys. A, 49:39 (2016), 395202 , 26 pp., arXiv: 1603.06101  mathnet  crossref  isi  elib  scopus (cited: 1)
11. A. V. Zotov, “Higher-order analogues of the unitarity condition for quantum $R$-matrices”, Theoret. and Math. Phys., 189:2 (2016), 1554–1562  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 1)

   2015
12. G. Aminov, H. W. Braden, A. Mironov, A. Morozov, A. Zotov, “Seiberg-Witten curves and double-elliptic integrable systems”, J. High Energy Phys., 2015, no. 1, 033 , 15 pp., arXiv: 1410.0698  mathnet (cited: 4)  crossref  mathscinet  isi (cited: 5)  elib (cited: 4)  scopus (cited: 4)
13. G. Aminov, A. Levin, M. Olshanetsky, A. Zotov, “Classical integrable systems and Knizhnik–Zamolodchikov–Bernard equations”, JETP Letters, 101:9 (2015), 648–655  mathnet  crossref  crossref  isi  elib  scopus
14. A. Zabrodin, A. Zotov, “Classical-quantum correspondence and functional relations for Painlevé equations”, Constr. Approx., 41:3 (2015), 385–423 , arXiv: 1212.5813  mathnet (cited: 2)  crossref  mathscinet (cited: 3)  zmath  isi (cited: 5)  elib (cited: 3)  scopus
15. Zengo Tsuboi, Anton Zabrodin, Andrei Zotov, “Supersymmetric quantum spin chains and classical integrable systems”, J. High Energy Phys., 2015, no. 5, 086 , 43 pp., arXiv: 1412.2586  mathnet (cited: 2)  crossref  mathscinet  isi (cited: 6)  elib (cited: 1)  scopus (cited: 6)
16. A. M. Levin, M. A. Olshanetsky, A. V. Zotov, “Quantum Baxter–Belavin $R$-matrices and multidimensional Lax pairs for Painlevé VI”, Theoret. and Math. Phys., 184:1 (2015), 924–939 , arXiv: 1501.07351  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 5)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 6)

   2014
17. A. Gorsky, A. Zabrodin, A. Zotov, “Spectrum of quantum transfer matrices via classical many-body systems”, J. High Energy Phys., 2014, no. 1, 070 , 28 pp., arXiv: 1310.6958  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 14)  scopus (cited: 15)
18. A. M. Levin, M. A. Olshanetsky, A. V. Zotov, “Classification of isomonodromy problems on elliptic curves”, Russian Math. Surveys, 69:1 (2014), 35–118 , arXiv: 1311.4498  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 6)
19. G. Aminov, S. Arthamonov, A. Smirnov, A. Zotov, “Rational top and its classical $r$-matrix”, J. Phys. A: Math. Theor., 47:30 (2014), 305207 , 19 pp., arXiv: 1402.3189  mathnet  crossref  mathscinet  zmath  isi (cited: 8)  elib (cited: 5)  scopus (cited: 7)
20. A. Levin, M. Olshanetsky, A. Zotov, “Relativistic classical integrable tops and quantum $R$-matrices”, J. High Energy Phys., 2014, no. 7, 012 , arXiv: 1405.7523  mathnet  crossref  isi (cited: 10)  elib (cited: 7)  scopus (cited: 10)
21. A. Levin, M. Olshanetsky, A. Zotov, “Classical integrable systems and soliton equations related to eleven-vertex $R$-matrix”, Nuclear Physics B, 887 (2014), 400–422 , arXiv: 1406.2995  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 8)  elib (cited: 5)  scopus (cited: 7)
22. A. Levin, M. Olshanetsky, A. Zotov, “Planck constant as spectral parameter in integrable systems and KZB equations”, JHEP, 2014, no. 10, 109 , 29 pp., arXiv: 1408.6246v2  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 7)  elib  scopus (cited: 7)

   2013
23. JETP Letters, 97:1 (2013), 45–51  mathnet  crossref  crossref  adsnasa  isi (cited: 32)  elib (cited: 28)  elib (cited: 28)  scopus (cited: 33)
24. A. Mironov, A. Morozov, B. Runov, Y. Zenkevich, A. Zotov, “Spectral duality between Heisenberg chain and Gaudin model”, Lett. Math. Phys., 103:3 (2013), 299–329  mathnet  crossref  mathscinet (cited: 3)  zmath  adsnasa  isi (cited: 39)  elib (cited: 26)  scopus (cited: 34)
25. A. Levin, M. Olshanetsky, A. Smirnov, A. Zotov, “Characteristic classes of $\mathrm{SL}(N,\mathbb C)$-bundles and quantum dynamical elliptic $R$-matrices”, J. Phys. A: Math. Theor., 46:3 (2013), 035201 , 25 pp.  mathnet  crossref  mathscinet (cited: 5)  zmath  adsnasa  isi (cited: 9)  scopus (cited: 8)
26. A. V. Zotov, A. V. Smirnov, “Modifications of bundles, elliptic integrable systems, and related problems”, Theoret. and Math. Phys., 177:1 (2013), 1281–1338  mathnet  crossref  crossref  zmath  adsnasa  isi (cited: 6)  elib (cited: 9)  elib (cited: 9)  scopus (cited: 11)
27. G. Aminov, A. Mironov, A. Morozov, A. Zotov, “Three-particle integrable systems with elliptic dependence on momenta and theta function identities”, Phys. Lett. B, 726:4-5 (2013), 802–808 , arXiv: 1307.1465  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 6)  scopus (cited: 2)  scopus (cited: 2)
28. A. Mironov, A. Morozov, B. Runov, Y. Zenkevich, A. Zotov, “Spectral dualities in XXZ spin chains and five dimensional gauge theories”, J. High Energy Phys., 2013, no. 12, 034 , 11 pp., arXiv: 1307.1502  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 12)  scopus (cited: 11)

   2012
29. A. Levin, M. Olshanetsky, A. Smirnov, A. Zotov, “Characteristic classes and Hitchin systems. General construction”, Comm. Math. Phys., 316:1 (2012), 1–44  mathnet  crossref  mathscinet (cited: 4)  zmath  adsnasa  isi (cited: 11)  elib (cited: 9)  scopus (cited: 10)
30. A. Zabrodin, A. Zotov, “Quantum Painlevé-Calogero correspondence for Painlevé VI”, J. Math. Phys., 53:7 (2012), 073508 , 19 pp.  mathnet  crossref  mathscinet (cited: 9)  zmath  adsnasa  isi (cited: 17)  scopus (cited: 14)
31. A. Zabrodin, A. Zotov, “Quantum Painlevé-Calogero correspondence”, J. Math. Phys., 53:7 (2012), 073507 , 19 pp.  mathnet  crossref  mathscinet (cited: 10)  zmath  adsnasa  isi (cited: 23)  scopus (cited: 19)
32. A. Levin, M. Olshanetsky, A. Smirnov, A. Zotov, “Calogero-Moser systems for simple Lie groups and characteristic classes of bundles”, J. Geom. Phys., 62:8 (2012), 1810–1850  mathnet  crossref  mathscinet (cited: 6)  zmath  adsnasa  isi (cited: 13)  elib (cited: 10)  scopus (cited: 12)
33. Andrey M. Levin, Mikhail A. Olshanetsky, Andrey V. Smirnov, Andrei V. Zotov, “Hecke Transformations of Conformal Blocks in WZW Theory. I. KZB Equations for Non-Trivial Bundles”, SIGMA, 8 (2012), 095 , 37 pp., arXiv: 1207.4386  mathnet (cited: 8)  crossref  mathscinet (cited: 4)  zmath  isi (cited: 8)  scopus (cited: 8)

   2011
34. Andrei V. Zotov, “1+1 Gaudin Model”, SIGMA, 7 (2011), 067 , 26 pp., arXiv: 1012.1072  mathnet (cited: 8)  crossref  mathscinet (cited: 3)  zmath  isi (cited: 8)  scopus (cited: 8)

   2009
35. Andrey M. Levin, Mikhail A. Olshanetsky, Andrei V. Zotov, “Monopoles and Modifications of Bundles over Elliptic Curves”, SIGMA, 5 (2009), 065 , 22 pp., arXiv: 0811.3056  mathnet (cited: 6)  crossref  mathscinet (cited: 5)  zmath  isi (cited: 7)  scopus (cited: 6)

   2008
36. A. V. Zotov, A. M. Levin, M. A. Olshanetsky, Yu. B. Chernyakov, “Quadratic algebras related to elliptic curves”, Theoret. and Math. Phys., 156:2 (2008), 1103–1122  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib  scopus (cited: 10)

   2007
37. A. Levin, A. Zotov, “On rational and elliptic forms of Painlevé VI equation”, Moscow Seminar on Mathematical Physics. II, Amer. Math. Soc. Transl. Ser. 2, 221, Amer. Math. Soc., Providence, RI, 2007, 173–183  crossref  mathscinet (cited: 5)  zmath

   2006
38. A. V. Zotov, A. M. Levin, “Integrable Model of Interacting Elliptic Tops”, Theoret. and Math. Phys., 146:1 (2006), 45–52  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib  scopus (cited: 11)
39. Yu. Chernyakov, A. M. Levin, M. Olshanetsky, A. Zotov, “Elliptic Schlesinger system and Painlevé VI”, J. Phys. A: Math. Gen., 39:39 (2006), 12083–12101  crossref  mathscinet (cited: 5)  zmath  adsnasa  isi (cited: 16)  elib (cited: 16)  scopus (cited: 16)
40. A. M. Levin, M. A. Olshanetsky, A. V. Zotov, “Painlevé VI, rigid tops and reflection equation”, Comm. Math. Phys., 268:1 (2006), 67–103  crossref  mathscinet (cited: 7)  zmath  adsnasa  isi (cited: 25)  elib (cited: 23)  scopus (cited: 23)
41. A. V. Zotov, “Classical integrable systems and their field-theoretical generalizations”, Physics of Particles and Nuclei, 37:3 (2006), 400-443  crossref  mathscinet  isi (cited: 5)  scopus (cited: 5)

   2005
42. M. A. Olshanetsky, A. V. Zotov, “Isomonodromic problems on elliptic curve, rigid tops and reflection equations”, Elliptic Integrable Systems, Rokko Lectures in Mathematics, 18, eds. M. Noumi, K. Takasaki, Kobe University, Japan, 2005, 149-172 http://www.math.kobe-u.ac.jp/publications/rlm18/10.pdf

   2004
43. A. Zotov, “Elliptic linear problem for the Calogero-Inozemtsev model and Painlevé VI equation”, Lett. Math. Phys., 67:2 (2004), 153–165  crossref  mathscinet (cited: 10)  zmath  adsnasa  isi (cited: 19)  scopus (cited: 18)

   2003
44. A. Zotov, “Elliptic linear problem for Painlevé VI equation with spectral parameter”, Quantum groups and integrable systems, Czechoslovak J. Phys., 53:11 (2003), 1147–1152  crossref  mathscinet  adsnasa  isi (cited: 1)  scopus (cited: 1)
45. H. W. Braden, V. A. Dolgushev, M. A. Olshanetsky, A. V. Zotov, “Classical $r$-matrices and the Feigin-Odesskii algebra via Hamiltonian and Poisson reductions”, J. Phys. A, 36:25 (2003), 6979–7000  crossref  mathscinet (cited: 6)  zmath  adsnasa  isi (cited: 17)  scopus (cited: 17)
46. A. M. Levin, M. A. Olshanetsky, A. Zotov, “Hitchin systems—symplectic Hecke correspondence and two-dimensional version”, Comm. Math. Phys., 236:1 (2003), 93–133  crossref  mathscinet (cited: 20)  zmath  adsnasa  isi (cited: 43)  scopus (cited: 40)

   2001
47. A. V. Zotov, Yu. B. Chernyakov, “Integrable Many-Body Systems via the Inosemtsev Limit”, Theoret. and Math. Phys., 129:2 (2001), 1526–1542  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 7)  scopus (cited: 10)
48. A. Zotov, “On relation between Weyl and Kontsevich quantum products. Direct evaluation up to the $\hslash^3$-order”, Modern Phys. Lett. A, 16:10 (2001), 615–625  crossref  mathscinet (cited: 3)  adsnasa  isi (cited: 10)  scopus (cited: 10)
Home page

© Steklov Mathematical Institute of RAS, 2004–2017